# SDR AALA202207082876

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 52,720 hours, 21,524 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WEATHER RADAR INOPERATIVE OR UNUSABLE. AIRCRAFT AIR RETURNED TO PHX. EMERGENCY WAS NOT DECLARED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
